# SDR 4DPA2025053000001

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N242JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: M832481210
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

CREW REPORTED- ENGINE OIL LOW PRESSURE FOLLOWED BY QRH DIRECTIONS ENGINE NUMBER 1 SHUT DOWN . LANDED IN LAX WITHOUT FURTHER INCIDENT. CORR ACTION- MX TROUBLESHOT TO LEAKING STARTER GARLOCK SEAL. REMOVED AND REPLACED E1 AIR-STARTER GARLOCK SEAL. PERFORMED OPS/LEAK CHECK. CHECK GOOD.
